# SDR DALA2020103003532

- Difficulty date: October 27, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 87,012 hours, 22,591 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Not Reported
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BUSHING ON INBOARD WING ATTACH FITTING STRUT AT LT ENGINE PYLON.  REPLACED PER ER/A 588315-14.
